(1994-2003 )

(1994-2003 ) - 129

(1994-2003 ) - 0

- 129

(1994-2003 )

1. G. Mastroianni and G. Monegato, Nystrom interpolants based on the zeros of Legendre polynomials for a noncompact integral operator equation. IMA J. Numer. Anal. 14 (1994), No. 1, 81-95.

[2]

2. G. Mastroianni and G. Monegato, Polynomial approximations of functions with end-point singularities and product integration formulas. Math. Comp. 62 (1994), No. 206, 725-738.

[2]

3. A. Bottcher and I. M. Spitkovsky, Pseudodifferential-operators with heavy spectrum. Integral Equations Operator Theory 19 (1994), No. 3, 251-269.

[1]

4. A. Bottcher, Y. I. Karlovich, and I. M. Spitkovsky, Toeplitz-operators with semi-almost periodic symbols on spaces with Muckenhoupt weight. Integral Equations Operator Theory 18 (1994), No. 3, 261-276.

[1]

5. M. C. Camara and A. F. Dossantos, Generalized factorization for a class of  matrix functions partial indexes and explicit formulas. Integral Equations Operator Theory 20 (1994), No. 2, 198-230.

[34, 35]

6. V. M. Deundyak, I. B. Simonenko, and V. A. Stukopin, The index of families of noetherian singular and bisingular integral-operators with piecewise continuous coefficients on composed curves. Dokl. Akad Nauk 338 (1994), No. 2, 158-161.

[26]

7. L. Jentsch, On the boundary transmission problem of thermoelastostatics in a plane domain with interface corners. Math. Meth. Appl. Sci. 17 (1994), No. 14, 1089-1114.

[2]

8. L. I. Sazonov,. On bisingular operators in the space L(P)(R(2)) with some invariance conditions. Math. Notes 55 (1994), No. 3-4, 387-393.

[12]

9. N. G. Moiseyev and G. Y. Popov, The antiplane problem of a crack with edges touching planes where the constants of elasticity change. PMM J. Appl. Math. Mech. 58 (1994), No. 4, 713-725.

[1]

10. L. Jentsch and D. Natroshvili, Nonclassical interface problems for piecewise homogeneous anisotropic elastic bodies. Math. Methods Appl. Sci. 18 (1995), No. 1, 27-49.

[55]

11. P. Junghanns, S. Roch, and U. Weber, Finite sections for singular integral-operators by weighted Chebyshev polynomials. Integral Equations Operator Theory 21 (1995), No. 3, 319-333.

[2]

 12. O. O. Chkadua, The nonclassical boundary-contact problems of elasticity for homogeneous anisotropic media. Math. Nachr. 172 (1995), 49-64.

[2, 45, 55]

13. D. Mirschinka, The Double-layer potential method for a boundary transmission problem for the Laplace operator in an infinite wedge. Math. Methods Appl. Sci. 18 (1995), No. 7, 515-528.

[50, 51]

14. V. D. Didenko, S. Roch, and B. Silbermann, approximation methods for singular integral-equations with conjugation on curves with corners. SIAM J. Numer. Anal. 32 (1995), No. 6, 1910-1939.

[43, 46]

15. V. B. Vasilev, Many-dimensional Riemann problem and related singular internal equations. Differential Equations 31 (1995), No. 3, 492-494.

[50]

16. V. G. Popov, Vertical vibrations of a rigid edge inclusion under a harmonic load. Internat. Appl. Mech. 31 (1995), No. 7, 542-550.

[33]

17. A. Bottcher and B. Silbermann, Infinite Toeplitz and Hankel matrices with operator-valued entries. SIAM J. Math. Anal. 27 (1996), No. 3, 805-822.

[30]

18. G. Monegato, A stable Nystrom interpolant for some Mellin convolution equations. Numer. Algorithms 11 (1996), No. 1-4, 271-283.

[2]

19. L. Jentsch and D. Natroshvili, Non-classical mixed interface problems for anisotropic bodies. Math. Nachr. 179 (1996), 161-186.

[44, 45, 55]

20. L. I. Sazonov, On bisingular operators with measurable coefficients. Siberian Math. J. 37 (1996), No. 2, 335-343.

[25, 26]

21. V. Didenko and E. Venturino, Approximate solutions of some Mellin equations with conjugation. Integral Equations Operator Theory 25 (1996), No. 2, 163-181.

[2, 46]

22. A. Bottcher, Y. I. Karlovich, and V. S. Rabinovich, Emergence, persistence, and disappearance of logarithmic spirals in the spectra of singular integral operators. Integral Equations Operator Theory 25 (1996), No. 4, 406-444.

[2]

23. L. Sigua, Screen problem for vector Helmholtz equation in non-smooth domains. Z. Angew. Math. Mech. 76 (1996), 129-132.

[62, 63]

24. D. Natroshvili, Steady state oscillation problems in anisotropic elasticity. Z. Angew. Math. Mech. 76 (1996), 125-128.

[62, 63]

25. V. Kirvalidze, The Dirichlet problem for the Stokes equation in a domain exterior to an open surface. Z. Angew. Math. Mech. 76 (1996), 121-124.

[55, 62, 63]

26. D. Natroshvili and G. Sadunishvili, Interaction of elastic and scalar fields. Math. Methods Appl. Sci. 19 (1996), No. 18, 1445-1469.

[55]

27. V. S. Rabinovich, Algebras of singular integral operators on compound contours with nodes that are logarithmic whirl points. Izv. Math. 60 (1996), No. 6, 1261-1292.

[57]

28. D. Natroshvili, Boundary integral equation method in the steady state oscillation problems for anisotropic bodies. Math. Methods Appl. Sci. 20 (1997), No. 2, 95-119.

[55]

29. M. A. Efendiev and W. L. Wendland, Nonlinear Riemann-Hilbert problems without transversality. Math. Nachr. 183 (1997), 73-89.

[2]

30. A. B. Lebre, A. M. Santos, and F. O. Speck, Factorization of a class of matrices generated by Sommerfeld diffraction problems with oblique derivatives. Math. Methods Appl. Sci. 20 (1997), No. 14, 1185-1198.

[2]

31. V. G. Popov, Interaction of a plane harmonic Rayleigh wave with a thin rigid edge inclusion coupled with an elastic medium. PMM J. Appl. Math. Mech. 61 (1997), No. 2, 245-252.

[1]

32. V. Kirvalidze, The Dirichlet problem for Stokes equation in a domain exterior to an open surface. Math. Methods Appl. Sci. 20 (1997), No. 15, 1257-1269.

[55, 62, 63]

33. O. Chkadua, Some boundary-contact problems of the elasticity theory with mixed boundary conditions outside the contact surface. Math. Nachr. 188 (1997), 23-48.

[2, 44, 45, 54]

34. B. A Plamenevskii, On pseudodifferential operators with symbols having discontinuities in coordinates and momentum. Dokl. Akad. Nauk 356 (1997), No. 5, 599-601.

[1]

35. O. Chkadua, The Dirichlet, Neumann and mixed boundary value problems of the theory of elasticity in n-dimensional domains with boundaries containing closed cuspidal edges. Math. Nachr. 189 (1998), 61-105.

[2, 44, 45, 54]

36. C. B. Schneider, Inversion formulas for the discretized Hilbert transform on the unit circle. SIAM J. Numer. Anal. 35 (1998), No. 1, 71-77.

[2]

37. A. N. Galybin, Propagation of a shear crack in a compressed plane with a circular hole. Int. J. Numer. Anal. Methods Geomech. 22 (1998), No. 3, 175-196.

[1]

38. M. Brokate and A. M. Khludnev, Regularization and existence of solutions of three-dimensional elastoplastic problems. Math. Methods Appl. Sci. 21 (1998), No. 6, 551-564.

[68]

39. L. Jentsch, D. Natroshvili, and W. L. Wendland, General transmission problems in the theory of elastic oscillations of anisotropic bodies (basic interface problems). J. Math. Anal. Appl. 220 (1998), No. 2, 397-433.

[54, 62, 63, 65, 89]

40. D. Quint, L. Rodman, and I. M. Spitkovsky, New cases of almost periodic factorization of triangular matrix functions. Michigan Math. J. 45 (1998), No. 1, 73-102.

[2]

 41. M. A. Bastos, Y. I. Karlovich, A. F. dos Santos, and P.M. Tishin, The corona theorem and the canonical factorization of triangular AP matrix functions effective criteria and explicit formulas. J. Math. Anal. Appl. 223 (1998), No. 2, 523-550.

[52]

42. M. A. Bastos, Y. I. Karlovich, A. F. dos Santos, and P. M. Tishin, The corona theorem and the existence of canonical factorization of triangular AP-matrix functions. J. Math. Anal. Appl. 223 (1998), No. 2, 494-522.

[59]

43. A. M. Khludnev, Regularization and existence of solutions in the equilibrium problem for an elastoplastic plate. Siberian Math. J. 39 (1998), No. 3, 582-593.

[68]

44. S. P. Mitin, Representation of solutions of anisotropic elasticity. Differential Equations 34 (1998), No. 1, 95-102.

[1]

45. A. M. Santos, F. O. Speck, and F. S. Teixeira, Minimal normalization of Wiener-Hopf operators in spaces of Bessel potentials. J. Math. Anal. Appl. 225 (1998), No. 2, 501-531.

[2, 59]

46. A. M. Khludnev and J. Sokolowski, On solvability of boundary value problems in elastoplasticity. Control Cybernet. 27 (1998), No. 2, 311-330.

[59]

47. V. A. Kovtunenko, Variational and boundary value problems in the presence of friction on the inner boundary. Siberian Math. J. 39 (1998), No. 5, 913-926.

[59]

48. L. Jentsch and D. Natroshvili, Non-local approach in mathematical problems of fluid-structure interaction. Math. Methods Appl. Sci. 22 (1999), No. 1, 13-42.

[55, 63]

49. N. Krupnik and Y. Spigel, Critical points of essential norms of singular integral operators in weighted spaces. Integral Equations Operator Theory 33 (1999), No. 2, 211-220.

[61]

50. Y. A. Antipov, An exact solution of the 3-D-problem of an interface semi- infinite plane crack. J. Mech. Phys. Solids 47 (1999), No. 5, 1051-1093.

[68, 69]

51. P. R. Johnston, Application of sigmoidal transformations to weakly singular and near-singular boundary element integrals. Internat. J. Numer. Methods Engrg. 45 (1999), No. 10, 1333-1348.

[88]

52. L. Jentsch, D. Natroshvili, and W. L. Wendland, General transmission problems in the theory of elastic oscillations of anisotropic bodies (Mixed interface problems). J. Math. Anal. Appl. 235 (1999), No. 2, 418-434.

[44]

53. L. I. Sazonov, C*-algebras of bisingular operators with discontinuous coefficients. Izv. Math. 63 (1999), No. 2, 367-399.

[20, 24, 29, 30]

54. S. Nicaise and A. M. Sandig, Transmission problems for the Laplace and elasticity operators: Regularity and boundary integral formulation. Math. Models Methods Appl. Sci. 9 (1999), No. 6, 855-898.

[68]

55. Sigua, L. Screen problem for vector Helmholtz equation. Math. Nachr. 206 (1999), 147-161.

[55, 62]

56. K. K. Boimatov and G. Dzhangibekov, On some singular integral operators with matrix coefficients. Dokl. Akad. Nauk 369 (1999), No. 3, 299-302.

[44, 45]

57. M. S. Agranovich, B. A. Amosov, and M. Levitin, Spectral problems for the Lame system with spectral parameter in boundary conditions on smooth or nonsmooth boundary. Russian J. Math. Phys. 6 (1999), No. 3, 247-281.

[72]

58. N. G. Moiseev, Analogs of a spectral ratio for Wiener-Hopf operators with Mellin convolution. Dokl. Akad. Nauk 365 (1999), No. 1, 17-21.

[1]

59. P. R. Johnston, Semi-sigmoidal transformations for evaluating weakly singular boundary element integrals. Internat. J. Numer. Methods Engrg. 47 (2000), No. 10, 1709-1730.

[88]

60. F. Cakoni, F. Boundary integral method for thermoelastic screen scattering problem in R-3. Math. Methods Appl. Sci. 23 (2000), No. 5, 441-466.

[68]

61. K. H. Hoffmann and A. M. Khludnev, On cracks of minimal opening in thermoelastic plates. ZAMM Z. Angew. Math. Mech. 80 (2000), No. 4, 253-258.

[68]

62. P. R. Johnston and D. Elliott, Error estimation of quadrature rules for evaluating singular integrals in boundary element problems. Internat. J. Numer. Methods Engrg. 48 (2000), No. 7, 949-962.

[88]

63. A. L. Sakhnovich, Diffraction problems and inversion of infinite structured matrices. J. Math. Anal. Appl. 247 (2000), No. 2, 410-425.

[68]

64. L. P. Castro and F. O. Speck, Relations between convolution type operators on intervals and on the half-line. Integral Equations Operator Theory 37 (2000), No. 2, 169-207.

[2]

65. P. A. Santos and B. Silbermann, Galerkin method for Wiener-Hopf operators with piecewise continuous symbol. Integral Equations Operator Theory 38 (2000), No. 1, 66-80.

[2]

66. A. Y. Karlovich, On the essential norm of the Cauchy singular integral operator in weighted rearrangement-invariant spaces. Integral Equations Operator Theory 38 (2000), No. 1, 28-50.

[61, 76]

67. P. A. Lopes and A. F. dos Santos, New results on the invertibility of the finite interval convolution operator. Integral Equations Operator Theory 38 (2000), No. 3, 317-333.

[59]

68. A. Bottcher and M. Seybold, Discrete Wiener-Hopf operators on spaces with Muckenhoupt weight. Studia Math. 143 (2000), No. 2, 121-144.

[1, 11, 22, 23]

69. N. K. Karapetiants and S. G. Samko, On multi-dimensional integral equations of convolution type with shift. Integral Equations Operator Theory 39 (20001), No. 3, 305-328.

[64, 70]

70. Y. I. Karlovich and E. R. De Arellano, A shift-invariant algebra of singular integral operators with oscillating coefficients. Integral Equations Operator Theory 39 (2001), No. 4, 441-474.

[2, 33]

71. A. Bottcher, Y. I. Karlovich, and I. Spitkovsky, Toeplitz operators with semi-almost-periodic matrix symbols on Hardy spaces Acta Appl. Math. 65 (2001), No. 1-3, 115-136.

[2]

72. X. Li, Complete plane strain problem of a nonhomogeneous elastic body with a doubly-periodic set of cracks. ZAMM Z. Angew. Math. Mech. 81 (2001), No. 6, 377-391.

[53, 68]

73. N. Krupnik and Y. Spigel, Matrix symbol of order two for some Banach algebras. Integral Equations Operator Theory 40 (2001), No. 4, 465-480.

[61]

74. M. A. Efendiev and W. L. Wendland, Nonlinear Riemann-Hilbert problems with Lipschitz-continuous boundary data without transversality. Nonlinear Anal. 47 (2001), No. 1, 457-466.

[2]

75. Y. I. Karlovich and A. B. Lebre, Algebra of singular integral operators with a Carleman backward slowly oscillating shift. Integral Equations Operator Theory 41 (2001), No. 3, 288-323.

[2]

76. W. Weikl, H. Andra, and E. Schnack, An alternating iterative algorithm for the reconstruction of internal cracks in a three-dimensional solid body. Inverse Problems 17 (2001), No. 6, 1957-1975.

[78]

77. M. Mitrea, The initial Dirichlet boundary value problem for general second order parabolic systems in nonsmooth manifolds. Comm. Partial Differential Equations 26 (2001), No. 11-12, 1975-2036.

[83]

78. P. A. Santos, Spline approximation methods with uniform meshes in algebras of multiplication and convolution operators. Math. Nachr. 232 (2001), 95-127.

[50]

79. M. Costabel and M. Dauge, Crack singularities for general elliptic systems. Math. Nachr. 235 (2002), 29-49.

[68, 72]

80. G. Dzhangibekov, Some two-dimensional singular integral operators in a bounded domain. Dokl. Math. 65 (2002), No. 2, 149-151.

[44]

81. P. Junghanns and A. Rathsfeld, On polynomial collocation for Cauchy singular integral equations with fixed singularities. Integral Equations Operator Theory 43 (2002), No. 2, 155-176.

[2]

82. V. A. Kovtunenko, Sensitivity of interfacial cracks to non-linear crack front perturbations. ZAMM Z. Angew. Math. Mech. 82 (2002), No. 6, 387-398.

[78]

83. V. D. Didenko and B. Silbermann, On stability of approximation methods for the Muskhelishvili equation. J. Comput. Appl. Math. 146 (2002), No. 2, 419-441.

[46, 49]

84. I. I. Argatov and S. A. Nazarov, Energy release caused by the kinking of a crack in a plane anisotropic solid. PMM J. Appl. Math. Mech. 66 (2002), No. 3, 491-503.

[68]

85. M. A. Bastos, Y. I. Karlovich, and A. F. dos Santos, Oscillatory Riemann-Hilbert problems and the corona theorem. J. Funct. Anal. 197 (2003), No. 2, 347-397.

[61]

 86. G. Mastroianni, C. Frammartino, and A. Rathsfeld, On polynomial collocation for second kind integral equations with fixed singularities of Mellin type. Numer. Math. 94 (2003), No. 2, 333-365.

[2]

87. V. A. Kovtunenko, Sensitivity of curvilinear cracks on interface to non-linear perturbations. ZAMM Z. Angew. Math. Mech. 54 (2003), No. 3, 410-423.

[78]